MathSciNet Relay Station
MathSciNet bibliographic data
MR1624291 34A12 (35J60)
Maier-Paape, Stanislaus Convergence for radially symmetric solutions of quasilinear elliptic equations is generic. Math. Ann. 311 (1998), no. 1, 177–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement